What does intimate life have to do with it, you ask. Of course, some antihistamines cause drowsiness. And besides, there is no time for the hugs of a loved one, when the eyes itch, as if sand had been poured into them, and it flows from the nose like a tap.
But the catch, as it turns out, is not that. And the fact that allergy medications dry out the mucous membranes. And on the one hand, this is good: sneezing and runny nose stop, the nose breathes freely. And on the other hand, with the one below the belt – this is bad. Because the mucous that covers your genitals also dries up. And this is not good for us at all.
Tablets do not know how to distinguish which mucosa to dry. And your vagina’s useful self-moistening mechanism is malfunctioning. If you take allergy medicine all the time, don’t be surprised if you find yourself feeling dry where it shouldn’t be.
So do not be afraid and do not think that in the spring your beloved has become less exciting for you. It’s just a side effect of the pills. The solution is simple: use artificial lubricant – now on sale the choice of lubricants is not worse than the choice of antihistamines.
And be healthy!